I'm 17, I've been using Nuvaring for a bit less than a year, the only problem I've had is bleeding a few days after putting the ring back in, or spotting a day or so before I take it out. I'm not sexually active, I use Nuvaring for my hormone imbalance and to lessen the cysts/terrible cramps cramps (pcos really isn't a fun thing to have). I took my ring out Saturday afternoon (the 24th which seemed a bit early but that's the last Sunday of the month) and I haven't had my period. It's now Thursday the 28th. I'm seeing my gynecologist today but I'd like to know what to expect before I go in to the office. I know I'm not pregnant because I've never had sex but could this be a sign of ovarian cancer? Or am I just freaking out about something common? Thanks again, I'll update this after I hear from the doctor. Might answer some questions for the next person with this problem.
No responses have yet been posted. Add your response to this question.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jun 2011 • 1 answer
Posted 29 Aug 2013 • 1 answer
Posted 28 Jul 2016 • 0 answers
Posted 22 Oct 2016 • 0 answers
Posted 19 Oct 2017 • 0 answers